| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurred vision and has difficulty adapting to monovision.Due to blurred vision and difficulty adapting to monovision the lens was explanted.This resolved the problem.Cause of the event was reported as patient related.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
E1: name and address: usa corrected to singapore.Claim#: (b)(4).